Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Differential Topology and General Equilibrium with Complete and Incomplete Markets by A. Villanacci, L. Carosi, P. Benevieri, A. Battinelli
Review by: P. J. J. Herings
Journal of Economics
Vol. 81, No. 3 (2004), pp. 287-289
Published by: Springer
Stable URL: http://www.jstor.org/stable/41795148
Page Count: 3
  • More info
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available

Page Thumbnails

  • Thumbnail: Page 
287
    287
  • Thumbnail: Page 
288
    288
  • Thumbnail: Page 
289
    289